Sous embargo indéterminé.
Article: article from journal or magazin.
Prise de poids et contraceptifs à progestatifs seuls: plus d'inquiétude que de preuves scientifiques. [Weight gain and progestin-only contraceptives: more concern than evidence].
Revue médicale suisse
Weight gain is a side effect often associated with progestin-only contraceptives. A recently published Cochrane review focuses on this issue that has been addressed in only few studies of good quality. Here we discuss the results of this review in the context of three clinical cases. With progestin-only contraceptives the weight gain is less than often thought, especially after six or twelve months of treatment. Some results are rather reassuring, especially those in obese women and during the post-partum period. This should help improve the compliance of women who fear gaining weight with this type of hormonal contraception.
Last modification date